# SDR AALA202506258758

- Difficulty date: April 30, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5323533920100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SUPPORT STRUCTURE ANGLE FOR EMERGENCY EXIT DOOR ESCAPE SLIDE ENCLOSURE ATTACHMENT BETWEEN FR 35.1 AND FR 35.2A AT S24R.
